# SDR 9JLA2021080227994

- Difficulty date: July 29, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N762JP
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0032
- Aircraft time: 5,643 hours, 4,773 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Terminal
- Condition: Dirty
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT AFTER STARTING THE NO1 ENGINE THE NO2 ENGINE WOULD NOT START. NO1 ENGINE START SELECT DID NOT ILLUMINATE AND THERE WAS NO ENGINE ROTATION. THE MAINTENANCE VENDOR FOUND THE "B4" CIRCUIT BREAKER ON THE ZL PANEL FOR MAIN START CONTROL TRIPPED. REMOVED AND CLEANED CABLE TERMINALS ON NO1 STARTER TERMINAL BLOCK AND THE REINSTALLED AND TORQUED PER AMM. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
